advertisement
Question
Posted by: mokg | 2010/05/23

Discharge, severe cramps and no pregnancy

Hi
I am frustrated and would like to know if an HPT could be wrong. I had a brownish discharge a week and a half ao, and have cramps on my left side, going to my belly. Before the discharge, I went to see my gynae and he told me that I was ovulating and prescribed toradol for me. A wek after seeing him, i had the brownish discharge, which lasted for 3 days - then had very light bleeding for a day and a h af. I have done a HPT and it came out negative. What could this mean? This is so frustrating to me because I am trying not to think about it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't know what your previous periods were like and hweether you have recently been on contraception or not. One possibility is that this is an implantation bleed and that you tested too early. You could repeat the test now.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/05/25

I don't know what your previous periods were like and hweether you have recently been on contraception or not. One possibility is that this is an implantation bleed and that you tested too early. You could repeat the test now.

Best wishes

Reply to gynaedoc
Posted by: S | 2010/05/24

It could be an infection. Did the gynae do a swob?

Reply to S

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement